MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD KIESTRA INOQULA

BECTON, DICKINSON & CO. (SPARKS) BD KIESTRA INOQULA
Model Number 447202
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd kiestra inoqula gas spring on small inner hood for barcoda printer barely holding up the hood.No injuries were reported.The following information was provided by the initial reporter: fse noticed the gas spring for the small hood cover of the barcoda printer is barely holding the hood up.
 
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 1119779-2023-00399 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.

Brand Name
BD KIESTRA INOQULA
Common Device Name
NA
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16678744
Report Number1119779-2023-00399
Device Sequence Number5603775
Product Code JTC
UDI-Device Identifier00382904472023
UDI-Public00382904472023
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number447202
Device Catalogue Number447202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown